# SDR ASOA201701121053

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT BS 349 BETWEEN STRINGERS 26L-26R.   REMOVED THE FRAME IAW SRM 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.  LOCATED, DRILLED AND INSTALLED A NEW FRAME IAW  SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
